Your problem looks like "Oro-facial Dyskinesia" ...in ordinary words "mouth-face disordered movements".
Usually antipsychotics i.e medicines used for psychosis
cause dyskinesias but sometimes SSRI
antidepressants like Fluoxetene MAY cause this problem.
Usually the first mode of treatment is stopping medication or decreasing the dose if stopping worsens the depression
. We may also try some other medication to try and see if it helps. Unfortunately, for a few percentage of people, the problem is irreversible. BUT IT CAN NOT BE PREDICTED AS TO WHO WILL HAVE IRREVERSIBLE AND WHO WILL HAVE REVERSIBLE PROBLEMS. so we consider all cases as reversible and try our best.
Please consult a psychiatrist
I would honestly like to know why so many patients, already under psychiatrists, don't tell them about their problems but seek help from other sources. I would really like to know so that I can not do what these psychiatrist may be doing wrong, if any.